# SDR FDEA201702020316

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061501
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FRAME CHAFED AT LT BS 535, LONGERON 19L.  REPAIRED IAW SRM 53-20-07-2R, FIG 202, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
